# SDR 2007UALA01002

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 23,241 hours, 5,285 cycles
- Engine: Pwa PW4077
- Engine time: 22,274 hours, 5,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION.  [SUP 5-1-07]  ACCOMPLISHED TRIM BALANCE RUN PER MM72-31-00.  ACCOMPLISHED INSPECTIONS OF ALL CHIP DETECTORS PER 79-22-01, AND ACCOMPLISHED INSP. PER FIM 71-05 TASK 821, ITEM B1,C2,3,4,5,6 ONLY ALL ITEMS CHECK OK.  A/C RETURNED TO SERVICE.
